Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 280, NWS Louisville, KY

July 8, 20165 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 8, 2016, 11:27 AM EDT for 5 counties in Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2016, 11:27 AM EDT (15:27 UTC)
Expired
Jul 8, 2016, 12:00 PM EDT
In force
33 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Anderson County, KY, Franklin County, KY, Scott County, KY, Shelby County, KY, Woodford County, KY

The radar

The Louisville radar (KLVX), 92 km from the middle of the area, began a volume at 15:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 11:50 AM EDTTSTM WND DMG1 Sw Versailles, KYTREES DOWN ON MCCOWANS FERRY ROAD AND PAYNES MILL ROAD NEAR VERSAILLES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 11:06 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.5 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-356 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
206 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

089 
WUUS53 KLMK 081527
SVRLMK
KYC005-073-209-211-239-081600-
/O.NEW.KLMK.SV.W.0280.160708T1527Z-160708T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1127 AM EDT FRI JUL 8 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN CENTRAL KENTUCKY...
  EASTERN SHELBY COUNTY IN CENTRAL KENTUCKY...
  SOUTHWESTERN SCOTT COUNTY IN CENTRAL KENTUCKY...
  WOODFORD COUNTY IN CENTRAL KENTUCKY...
  NORTHEASTERN ANDERSON COUNTY IN CENTRAL KENTUCKY...

* UNTIL NOON EDT

* AT 1126 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LAWRENCEBURG...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FRANKFORT...LAWRENCEBURG...VERSAILLES...MIDWAY...STAMPING GROUND...
  BRYANT...HATTON...BON AIR HILLS...JETT AND BIG EDDY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3800 8506 3829 8515 3830 8463 3801 8466
TIME...MOT...LOC 1526Z 267DEG 34KT 3810 8498 

HAIL...<.75IN
WIND...60MPH
 
$$

KJD
2 follow-up statements
942 
WWUS53 KLMK 081539
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 AM EDT FRI JUL 8 2016

KYC211-081549-
/O.CAN.KLMK.SV.W.0280.000000T0000Z-160708T1600Z/
SHELBY KY-
1139 AM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SHELBY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED
OUT OF THE WARNED AREA, THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
CENTRAL KENTUCKY.

LAT...LON 3830 8463 3801 8466 3800 8491 3821 8500
      3827 8500 3829 8499
TIME...MOT...LOC 1539Z 267DEG 34KT 3811 8482 

$$

KYC005-073-209-239-081600-
/O.CON.KLMK.SV.W.0280.000000T0000Z-160708T1600Z/
FRANKLIN KY-SCOTT KY-WOODFORD KY-ANDERSON KY-
1139 AM EDT FRI JUL 8 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
FRANKLIN...SOUTHWESTERN SCOTT...WOODFORD AND NORTHEASTERN ANDERSON
COUNTIES...

AT 1139 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAWRENCEBURG...
MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...LAWRENCEBURG...VERSAILLES...MIDWAY...STAMPING GROUND...BRYANT...
BON AIR HILLS...JETT...BIG EDDY AND MILLVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3830 8463 3801 8466 3800 8491 3821 8500
      3827 8500 3829 8499
TIME...MOT...LOC 1539Z 267DEG 34KT 3811 8482 

HAIL...<.75IN
WIND...60MPH
 
$$

KJD
120 
WWUS53 KLMK 081552
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1152 AM EDT FRI JUL 8 2016

KYC005-073-209-239-081602-
/O.EXP.KLMK.SV.W.0280.000000T0000Z-160708T1600Z/
FRANKLIN KY-SCOTT KY-WOODFORD KY-ANDERSON KY-
1152 AM EDT FRI JUL 8 2016

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN...SOUTHWESTERN
SCOTT...WOODFORD AND NORTHEASTERN ANDERSON COUNTIES WILL EXPIRE AT
NOON EDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM EDT FOR
CENTRAL KENTUCKY.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

LAT...LON 3830 8463 3801 8466 3800 8491 3821 8500
      3827 8500 3829 8499
TIME...MOT...LOC 1550Z 267DEG 34KT 3811 8482 

$$

KJD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 6:51 AM EDT, 4 hours 36 minutes earlier.

Area forecast discussion, Jul 8, 6:51 AM EDT, 4 hours 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
651 AM EDT FRI JUL 8 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 530 AM EDT Fri Jul 8 2016

MCS over southeast Missouri is looking like it will hold itself
together and make it into our western forecast area later this
morning. MUCAPEs are in the 2000-3000 J/kg range out ahead of the
system. In addition, have an east/west axis of development ahead of
this system, in an area with K-index maxima. Should still see this
system weaken as the late morning comes on, so the eastward extent
of it is still in question. Timing for afternoon storms would be
delayed as we would need to heat back up again. Still either with
this complex or with late afternoon/evening storms, the threat for
flash flooding remains. Updated the gridded forecast to reflect
these trends, but no need to change the zones at this point.

.SHORT TERM (Now through Saturday)...
Issued at 255 AM EDT Fri Jul 8 2016

...Another Day Another Threat for Severe Storms and Flooding...

Latest RAP shows a narrow zone of strong isentropic lift forecast,
which caused a thin band of showers along I-64, to broaden some over
the early morning hours, which should enable a little more coverage
of storms during that time period. Latest WRF-NMM seems to have a
good handle on this pattern and will lean the near term in that
direction. The lift is not nearly as intense as with last night, so
not as concerned about a flood threat, but given that it will not
take much down south, with their lower flash flood guidance values,
will keep the watch up through at least 12Z. That lift should weaken
with daylight, so by late morning there should be a lull in coverage
of storms. Soon after though, we'll deal with better instability, as
temperatures rise up to near 90. Latest NCAR ensemble mean CAPEs are
shooting for between 4000 and 5000 J/kg south of I-64 by 18Z, which
when combined with boundaries left over from morning rains, a weak
cool front dropping in from the north and perhaps some energy
heading in from the system to our west should promote scattered
afternoon storms.

As for the severity of those storms, similar to the last few
afternoons DCAPEs will be high. A difference though is a stronger
flow aloft, which should promote faster storm motion and perhaps
some organization, with sounding parameters indicating the potential
for supercell development. Freezing levels are fairly high, so hail
would have to get fairly large aloft to survive to the surface.
Still think damaging winds and torrential rainfall are the main
threats for today.

Because of the risk for more storms today, the juicy airmass in
place, and the low flash flood guidance down south, will extend the
flash flood watch in time through the evening hours. By late
evening, expect these storms to start waning. Some drier air will
try and work its way in from the north behind that cool front.
Northwest winds Saturday should continue to bring that drier air in,
with dewpoints in our northern forecast area dropping into the lower
60s. Still not certain we can avoid storms completely across the TN
border, so have kept in a slight chance for precip down there.

.LONG TERM (Saturday Night through Thursday)...
Issued at 255 AM EDT Fri Jul 8 2016

An upper low will make a slow trek, perhaps stalling altogether,
somewhere across the TN or mid-MS Valley Sunday and Monday. This
once again may mean some showers across south central KY. By
Tuesday, this system should get picked back up in the flow aloft and
scoot northeast. We'd warm up in its wake and get a return of
moisture across the entire area. Isolated to scattered diurnal
storms would then be in order. By Thursday, the GFS and to a lesser
extent the Euro indicate a trough moving through the Midwest could
bring more coverage of storms.

&&

.AVIATION (12Z TAF Update)...
Issued at 650 AM EDT Fri Jul 8 2016

The main challenge for this TAF period will be the timing of showers
and storms that may affect the terminals. A line of showers with
some storms has finally formed across north central KY and will
affect SDF and LEX. Will probably keep TS out of the forecast for
the first few hours. After that, a larger weakening complex of
showers and storms will move into the area. Will add in VCTS around
14-17Z at all sites including BWG as this complex moves in. After
these storms move out, another round of storms may be possible as
the front moves in during the evening, but the evolution of this
will depend on when the afternoon storms move out. Have put in VCSH
for now and will see how things evolve today.

Winds today will pick up out of the southwest and become gusty by
mid day. The gusts will diminish tonight and winds will shift to
more westerly as the front moves in overnight.

&&

.LMK Watches/Warnings/Advisories...
KY...Flash Flood Watch through this evening for KYZ024-026>028-
     045>048-053>057-061>067-070>078-081-082.

IN...NONE.
&&

Update.........RJS
Short Term.....RJS
Long Term......RJS
Aviation.......EER
Hazardous weather outlook, Jul 8, 11:20 AM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
1120 AM EDT FRI JUL 8 2016

INZ077>079-084-089>092-KYZ023-025-029>043-049-091530-
WASHINGTON-SCOTT-JEFFERSON-CRAWFORD-PERRY-HARRISON-FLOYD-CLARK-
HANCOCK-MEADE-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-
ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-
INCLUDING THE CITIES OF...SALEM...SCOTTSBURG...MADISON...ENGLISH...
TELL CITY...CORYDON...NEW ALBANY...JEFFERSONVILLE...LEWISPORT...
HAWESVILLE...BRANDENBURG...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...MILTON...NEW CASTLE...SHELBYVILLE...FRANKFORT...
GEORGETOWN...CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...
LEXINGTON...PARIS...CARLISLE...WINCHESTER
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON
AS A COLD FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY
STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

INZ076-083-091530-
ORANGE-DUBOIS-
INCLUDING THE CITIES OF...PAOLI...JASPER
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE FORECAST THIS AFTERNOON AS A COLD
FRONT MOVES THROUGH A WARM...MOIST ATMOSPHERE. ANY STORM WILL BE
CAPABLE OF LOCALLY GUSTY WINDS AND TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

KYZ024-026>028-045>048-053>057-061>067-070>078-081-082-091530-
BRECKINRIDGE-OHIO-GRAYSON-HARDIN-NELSON-WASHINGTON-MERCER-JESSAMINE-
LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...HARDINSBURG...HARTFORD...LEITCHFIELD...
ELIZABETHTOWN...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
1120 AM EDT FRI JUL 8 2016 /1020 AM CDT FRI JUL 8 2016/

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...
...SEVERE THUNDERSTORM WATCH 355 IN EFFECT UNTIL 6 PM EDT /5 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST THIS AFTERNOON
AND EVENING AS A COLD FRONT MOVES THROUGH A WARM...MOIST
ATMOSPHERE. ANY STORM WILL BE CAPABLE OF LOCALLY GUSTY WINDS AND
TORRENTIAL RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ISOLATED TO SCATTERED STORMS WILL BE POSSIBLE MONDAY THROUGH
THURSDAY...ESPECIALLY DURING THE AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT ANY STRONGER WIND GUSTS...DAMAGE...AS WELL
AS FLOODED ROADWAYS.

13

In the hours before

Local storm report, Jul 8, 10:54 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1054 AM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     TSTM WND DMG     NEW ALBANY              38.31N 85.82W
07/08/2016                   FLOYD              IN   PUBLIC

            TREES REPORTED DOWN.

&&

SZAPPANOS
Local storm report, Jul 8, 11:01 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1101 AM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     TSTM WND DMG     MARENGO                 38.38N 86.34W
07/08/2016                   CRAWFORD           IN   PUBLIC

            TREE DOWN ON HOUSE.

&&

SZAPPANOS
Local storm report, Jul 8, 11:09 AM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1109 AM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     TSTM WND DMG     SELLERSBURG             38.40N 85.76W
07/08/2016                   CLARK              IN   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

SZAPPANOS
Special weather statement, Jul 8, 11:10 AM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1110 AM EDT FRI JUL 8 2016

KYZ029>035-038-039-045-081545-
FRANKLIN-HENRY-JEFFERSON-SHELBY-OLDHAM-SPENCER-NELSON-TRIMBLE-
BULLITT-ANDERSON-
1110 AM EDT FRI JUL 8 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
JEFFERSON...HENRY...OLDHAM...WESTERN FRANKLIN...SPENCER...
NORTHEASTERN NELSON...NORTHEASTERN BULLITT...SHELBY...SOUTHEASTERN
TRIMBLE AND ANDERSON COUNTIES...

AT 1109 AM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LA GRANGE TO 9 MILES EAST OF TAYLORSVILLE...AND
MOVING EAST AT 45 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
FRANKFORT...SHELBYVILLE...LAWRENCEBURG...LA GRANGE...MIDDLETOWN...
ANCHORAGE...WORTHINGTON HILLS...COLDSTREAM...NEW CASTLE AND
TAYLORSVILLE.

LAT...LON 3856 8506 3857 8504 3855 8500 3851 8503
      3851 8498 3849 8499 3847 8495 3843 8496
      3844 8495 3846 8492 3845 8491 3844 8493
      3842 8489 3795 8486 3794 8490 3795 8493
      3793 8498 3787 8554 3845 8552 3860 8508
TIME...MOT...LOC 1509Z 273DEG 38KT 3846 8533 3800 8517

KJD
Local storm report, Jul 8, 11:13 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1113 AM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     TSTM WND DMG     BEDFORD                 38.60N 85.32W
07/08/2016                   TRIMBLE            KY   PUBLIC

            TREE REPORTED DOWN.

&&

SZAPPANOS
Local storm report, Jul 8, 11:21 AM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1121 AM EDT FRI JUL 8 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     HANOVER                 38.72N 85.47W
07/08/2016                   JEFFERSON          IN   PUBLIC

            TREES REPORTED DOWN.

&&

SZAPPANOS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 10:07 PM EDTRiver Flood WarningLMKEdmonson49 hr
Jul 8, 9:12 AM EDTSevere Thunderstorm WarningLMKHancock33 min
Jul 8, 9:25 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Hancock35 min
Jul 8, 9:48 AM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade27 min
Jul 8, 10:07 AM EDTSpecial Weather StatementLMKBullitt, Jefferson38 min
Jul 8, 10:16 AM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson44 min
Jul 8, 10:46 AM EDTSpecial Weather StatementLMKJefferson, Spencer29 min
Jul 8, 10:50 AM EDTSevere Thunderstorm WarningLMKTrimble40 min
Jul 8, 10:58 AM EDTSevere Thunderstorm WarningLMKOldham, Trimble32 min
Jul 8, 11:10 AM EDTSpecial Weather StatementLMKAnderson, Henry, Oldham, Shelby, Spencer35 min
Jul 8, 11:28 AM EDTSevere Thunderstorm WarningLMKTrimble32 min
Jul 8, 11:50 AM EDTSpecial Weather StatementLMKFayette, Scott25 min
Jul 8, 12:11 PM EDTSpecial Weather StatementLMKBourbon, Clark, Harrison, Nicholas34 min
Jul 8, 12:18 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette27 min
Jul 8, 1:33 PM EDTSpecial Weather StatementLMKNelson, Washington27 min
Jul 8, 1:54 PM EDTSevere Thunderstorm WarningLMKAnderson, Mercer, Nelson, Washington36 min
Jul 8, 2:06 PM EDTSpecial Weather StatementLMKGarrard, Jessamine, Madison24 min
Jul 8, 2:10 PM EDTAreal Flood AdvisoryLMKAnderson, Boyle, Clark, Fayette, Garrard, Jessamine and 4 more3 hr
Jul 8, 2:15 PM EDTSpecial Weather StatementLMKMetcalfe30 min
Jul 8, 2:18 PM EDTSpecial Weather StatementLMKBoyle27 min
Jul 8, 2:20 PM EDTFlash Flood WarningLMKGarrard, Jessamine, Madison3 hr
Jul 8, 2:22 PM EDTSpecial Weather StatementLMKAllen, Monroe38 min
Jul 8, 2:30 PM EDTSpecial Weather StatementLMKJessamine, Mercer30 min
Jul 8, 2:36 PM EDTSpecial Weather StatementLMKMadison9 min
Jul 8, 2:41 PM EDTSevere Thunderstorm WarningLMKBoyle, Garrard, Jessamine, Lincoln, Mercer34 min
Jul 8, 2:48 PM EDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more3 hr
Jul 8, 2:48 PM EDTFlash Flood WarningLMKAnderson, Boyle, Garrard, Jessamine, Madison, Mercer and 2 more3 hr
Jul 8, 2:57 PM EDTSpecial Weather StatementLMKClinton, Cumberland33 min
Jul 8, 2:59 PM EDTSpecial Weather StatementLMKMonroe46 min
Jul 8, 3:01 PM EDTSpecial Weather StatementLMKGarrard, Madison44 min
Jul 8, 3:14 PM EDTAreal Flood AdvisoryLMKGarrard, Lincoln, Madison3 hr
Jul 8, 3:25 PM EDTSevere Thunderstorm WarningLMKClinton, Cumberland, Monroe20 min
Jul 8, 3:39 PM EDTFlash Flood WarningLMKGarrard, Lincoln, Madison3 hr
Jul 8, 7:25 PM EDTSevere Thunderstorm WarningLMKMeade35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.